Volume 117, Number 1, January 2010
: Algebraic shifting of strongly edge decomposable spheres.
: Cyclic sieving, promotion, and representation theory.
Volume 117, Number 2, February 2010
Volume 117, Number 3, April 2010
, Jianxing Yin
: Constructions of new orthogonal arrays and covering arrays of strength three.
: Gale duality bounds for roots of polynomials with nonnegative coefficients.
Volume 117, Number 4, May 2010
: On the probability of a rational outcome for generalized social welfare functions on three alternatives.
: A construction of designs on n+1 points from multiply homogeneous permutation groups of degree n.
Volume 117, Number 5, July 2010
Bart De Bruyn
: On geometric SDPS-sets of elliptic dual polar spaces.
Volume 117, Number 6, August 2010
: A Ramsey theorem for structures with both relations and functions.
: Representations of cyclic groups acting on complete simplicial fans.
: A construction of an infinite family of 2-arc transitive polygonal graphs of arbitrary odd girth.
Volume 117, Number 7, October 2010
Leonard H. Soicher
: More on block intersection polynomials and new applications to graphs and block designs.
: Flag enumerations of matroid base polytopes.
: On IP-graphs of association schemes and applications to group theory.
: Almost simple groups with socle Ln(q) acting on Steiner quadruple systems.
Volume 117, Number 8, November 2010
: Symmetric bilinear forms over finite fields of even characteristic.
John B. Polhill
: Paley partial difference sets in groups of order n4 and 9n4 for any odd n>1.
R. M. Green
: Homology representations arising from the half cube, II.
: Enumeration by kernel positions for strongly Bernoulli type truncation games on words.
: The operator formula for monotone triangles - simplified proof and three generalizations.
: Coherent configurations and triply regular association schemes obtained from spherical designs.
: The nullcone in the multi-vector representation of the symplectic group and related combinatorics.
, Dimitri Leemans
: On the number of abstract regular polytopes whose automorphism group is a Suzuki simple group Sz(q).
: Extremal Type II Z4-codes of lengths 56 and 64.
: A construction of 2-designs from Steiner systems and extendable designs.